MAUDE Adverse Event Report: MMJ SA DE CV (USD) MCGRATH MAC; LARYNGOSCOPE, RIGID

MMJ SA DE CV (USD) MCGRATH MAC; LARYNGOSCOPE, RIGID
Model Number 350-005-000
Medical Device Problem Code Electrical /Electronic Property Problem (1198)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/12/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
D10 concomitant products: 350-005-000, mcgrath mac 3 blade 350-005-000 50 ct, (lot #24a0055jzx) 350-005-000, mcgrath mac 3 blade 350-005-000 50 ct, (lot #24a0055jzx) 350-005-000, mcgrath mac 3 blade 350-005-000 50 ct, (lot #24a0055jzx) medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
 
Event or Problem Description
According to the reporter, prior to usage, four video laryngoscope blades were found blurry.There was no patient involvement.

Brand Name
MCGRATH MAC
Common Device Name
LARYNGOSCOPE, RIGID
Manufacturer (Section D)
MMJ SA DE CV (USD)
ave henequen no 1181 desarroll
ciudad juarez 32590
MX  32590
Manufacturer (Section G)
MMJ SA DE CV (USD)
ave henequen no 1181 desarroll
ciudad juarez 32590
MX   32590
Manufacturer Contact
justin ellis
8200 coral sea st ne
mounds view, MN 55112
7635265677
MDR Report Key19906775
Report Number2936999-2024-01210
Device Sequence Number7064156
Product Code CCW
UDI-Device Identifier10884521824317
UDI-Public10884521824317
Combination Product (Y/N)N
Initial Reporter CountryTW
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative,Distributor
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 08/05/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number350-005-000
Device Catalogue Number350-005-000
Device Lot Number24A0055JZX
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/15/2024
Initial Report FDA Received Date08/05/2024
Date Device Manufactured01/05/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
SEE H11
Patient SexUnknown